가우시안 신호를 갖는 적응 정규화 LMS 알고리즘의 통계학적 수렴 성질 Statistical convergence properties of an adaptive normalized LMS algorithm with Gaussian signals

Cited 0 time in webofscience Cited 0 time in scopus
  • Hit : 339
  • Download : 0
DC FieldValueLanguage
dc.contributor.author조성호ko
dc.contributor.author송익호ko
dc.contributor.author박광호ko
dc.date.accessioned2013-02-25T04:34:04Z-
dc.date.available2013-02-25T04:34:04Z-
dc.date.created2012-02-06-
dc.date.created2012-02-06-
dc.date.issued1991-11-
dc.identifier.citation한국통신학회논문지, v.16, no.12, pp.1274 - 1285-
dc.identifier.issn1226-4717-
dc.identifier.urihttp://hdl.handle.net/10203/59895-
dc.languageKorean-
dc.publisher한국통신학회-
dc.title가우시안 신호를 갖는 적응 정규화 LMS 알고리즘의 통계학적 수렴 성질-
dc.title.alternativeStatistical convergence properties of an adaptive normalized LMS algorithm with Gaussian signals-
dc.typeArticle-
dc.type.rimsART-
dc.citation.volume16-
dc.citation.issue12-
dc.citation.beginningpage1274-
dc.citation.endingpage1285-
dc.citation.publicationname한국통신학회논문지-
dc.contributor.localauthor송익호-
dc.contributor.nonIdAuthor조성호-
dc.contributor.nonIdAuthor박광호-
Appears in Collection
EE-Journal Papers(저널논문)
Files in This Item
There are no files associated with this item.

qr_code

  • mendeley

    citeulike


rss_1.0 rss_2.0 atom_1.0